Neurology Community
Tingling in my whole body
About This Community:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Headaches, MS, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Tingling in my whole body

Hi, I dont know if this is the place to post this question or not, but I will see what replys I get.  I have been having tingling in my whole body for the past three days.  It started out just on the left side, but the next day it was all over.  I get it in my head, on my face, my legs, arms, and EVERYWHERE!!!  I dont know if its from my medicine, I have had side effects from it, its called Citalopram.  I havent been taking it though because I have been having issues with it, and I didnt take it for a night, then took a pill, then didnt take one the next night, and then took only half a pill, and now its been two days since I have taken one.  I didnt see anything about tingling on the side effects.  I just dont know if its from the meds, or if I have something else wrong.  I do have painck/anxiety disorder...so I worry a lot.  I just need some answers...I went to the doctors today, but I had gotten hardly any sleep at all, so I totally forgot to ask about this symptom.  I appreciate anyones answers and help!  

Oh, another thing I do feel is head pains once in awhile.  Its just a sharp pain that comes and goes!  Thanks to anyone.  If you want to know more, just ask!
Related Discussions
11 Comments Post a Comment
Blank
Avatar_m_tn
Hi,
Citalopram is known to have adverse effects like - fatigue, drowsiness, dry mouth, increased sweating (hyperhidrosis), trembling, headache, dizziness, sleep disturbances, insomnia, cardiac arrhythmia, hallucinations, blood pressure changes, nausea and/or vomiting and  diarrhea, In rare cases, some allergic reactions, convulsions, mood swings, anxiety and confusion have been reported.As each drug has different effects on different individuals , the tingling could be due to the side effect of the drugs . Other causes of whole body tingling are - Certain medical conditions, including diabetes, an underactive thyroid, multiple sclerosis, seizures, or migraine headaches , Changes in electrolytes, like abnormal levels of calcium, potassium,or sodium in your body or Vitamin B12 deficiency .Please consult a physician for a complete check up and know the diagnosis . Hope this helps you . Take care and regards !
Blank
308074_tn?1289690946
Thank you very much.  I have to get ahold of my doctor tomorrow, so I will be sure to let her know what is going on.  Thanks for all the side effects and things.  
Blank
966327_tn?1248026956
Hello. just wanted to drop my 2cents. I also suffer from anxiety and panic attacks (many years)..I just found out in the past two weeks that my anxiety can cause tingling sensations. For a few days I was having waves of tingles running up my back on the right side and then sometimes on my arms..I have been under a lot of stress due to an illness the past few weeks and my anxiety has shown me sides of it I was not aware of. Are you sleeping well? Good sleep helps tons...not just sleep but good sleep....Hope you feel better soon.
Blank
308074_tn?1289690946
I have not been sleeping well.  I have two kids, which makes it hard to sleep, and on top of that, my anxiety makes it SO difficult to sleep.  I figured the tingling was anxiety related, but you cant always just assume!  Thank you so much for easing my fears though...I am NOT glad at all that you have anxiety, but I am glad you found out, and told me!  This anxiety takes a toll on people...Most people wouldnt think so, but we KNOW so!  Thanks again and God bless you, and I hope you get better soon!  :)
Blank
966327_tn?1248026956
Are you currently taking any medication specifically for your anxiety? How long have you been taking Citalopram? If you just recently started taking Citalopram be sure to tell you Dr. if the medication is making your anxiety or other symptoms worse. and dont take any other drug even over the counter drugs without making sure they wont interfere with one another. If your not sure just call your Dr. or pharmacist.  
Blank
308074_tn?1289690946
I was taking the pills from March of this year, until just recently.  She had me on half a pill, and it was working a little bit, I had one big anxiety attack, but soon after that, she uped the dose to a full pill, and after that, everything went downhill.  I started worrying all day every day.  I was having pain in the stomach, and all kinds of problems.  I quit taking it cold turkey, and thats when I started tingling all the time.  My husband called the docs today, but wasnt able to tell her about the tingling.  I hope I talk to her soon to find out!
Blank
966327_tn?1248026956
Good a call in to your Dr. Be sure to let your Dr. know that after upping the dose you got worse...You may ask for some other medication to try as there are several available. the tingling sounds like a manifestation of anxiety due to the lack of the suppressive drug. Don't worry too much, your gonna get through this. If you have to demand a different medication. Hang in there....This might sound kind of corny but you might want to try to listen to meditative type music or when you lay down to go to sleep try listening "Delta Sleep System" but not the 2.0 version its too stimulating...you can listen to a sample on Amazon.com. It really helps me get some good sleep...Feel better, hang in there.
Blank
Avatar_m_tn
I have been suffering from panic attacks for the past 30yrs. I also have the numbness and tingling, but mostly in my arms and hands in the morning. Then later in the day I get tenson headaches that sometimes last all day. I have had therapy, bio-feedback and everything in between. I have tried every antidepressant under the sun and have terrible side effects from them. My doctor put me on Xanax .05mg and it worked great for a few years and then my body adjusted to the Xanax and he had to up the dose to 1mg. I hate taking it, but its the only thing that will work for me right now. I know how much you hate the feeling, but you have to keep a positive outlook. Its not easy, but you have to try. I also put on the relaxation CD before I go to bed. I helps me sleep alittle better. I also have pains in my stomach and back. I have had an endoscopy and a CT scan and everything was fine. My doctor keeps telling me its ANXIETY, but I keep tellimg myself that something else is wrong. But every test so far has come back negative. Also try taking some time out for yourself and try to relax and picture yourself in your favorite place and take deep breaths while doing it, it might help. YOU are not alone !!!!!!!!!!! Good luck.
Blank
5991323_tn?1377967503
Hey Potts .. guys i can very well understand all u guys talking here.
i knw what panic attack is .. and i knw what tingling sensation is. I was told to have mythylcobalin for tingling sensation , which dd help me for a month but now its nt working . my doctor says i think too much and i shud just leave it .  I dont knw what to do .... im nt taking any medicines anymore... just trying to keep myself busy
im dependent on my wife sister cousins , cant drive alone ,,cant go out alone ,  i dont know if this is evr gonna get good . God bless all !
Blank
Avatar_f_tn
  I had a hysterectomy six weeks ago and have been getting no feeling in my legs and arms when i walk its as though they are numb the doctor has just put me on hrt tablets Elleste solo now im getting all tingling in my whole body is this due to tablets
Blank
Avatar_n_tn
hi, i have severe anxiety disorder and i take paxil and xanax. ive been taking the paxil 40mg for 4 months. the doc said it should make the symptoms stop so that i dont have to take xanax anymore but if i go more than one day with out xanax i have tingling that feels like novicain wearing of after dental work. its my entire body,seems like its even inside, my vision blurs, my surroundings seem abnormal, i cant drive or hold my baby. im desperate for help bc i cant help but feel like its got to be something besides anxiety. its very embarressing, i always cry when it starts to go away bc i feel ashamed that i cant control it. if anyone knows what it might be im desperate for help.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Neurology Answerers
338416_tn?1260996698
Blank
jensequitur
Fort Worth, TX
620923_tn?1405964489
Blank
selmaS
Allentown, PA
10389859_tn?1409925468
Blank
Foggy2
352007_tn?1372861481
Blank
LisaJF
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ
Avatar_m_tn
Blank
Ball123